Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 20, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 30, 2013, 4:20 PM CDT for Ottawa County, Oklahoma. It took effect at May 31, 2013, 10:16 AM CDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 4:20 PM CDT (21:20 UTC)
- In effect from
- May 31, 2013, 10:16 AM CDT
- Expired
- Jun 1, 2013, 7:32 AM CDT
- In force
- 21 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 108 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River near Quapaw (QUAO2).
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07188000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
112 WGUS44 KTSA 302120 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 420 PM CDT THU MAY 30 2013 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-310520- /O.NEW.KTSA.FL.W.0020.130531T1800Z-130601T1232Z/ /QUAO2.1.ER.130531T1800Z.130601T0000Z.130601T0632Z.NO/ 420 PM CDT THU MAY 30 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE SPRING RIVER NEAR QUAPAW. * FROM FRIDAY AFTERNOON TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 300 PM THURSDAY THE STAGE WAS 11.42 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 20.6 FEET BY FRIDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY BEFORE DAWN. HOWEVER...ADDITIONAL RAINFALL ON FRIDAY AND FRIDAY NIGHT MAY CAUSE EXTENDED FLOODING ALONG THE SPRING RIVER NEAR QUAPAW AND UPDATED FORECASTS SHOULD BE MONITORED CLOSELY. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
3 follow-up statements
506 WGUS84 KTSA 310153 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 853 PM CDT THU MAY 30 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-310953- /O.EXT.KTSA.FL.W.0019.000000T0000Z-130602T1341Z/ /COMO2.2.ER.130530T2125Z.130601T0000Z.130602T0741Z.NO/ 853 PM CDT THU MAY 30 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM THURSDAY THE STAGE WAS 17.26 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 20.6 FEET FRIDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY BEFORE DAWN . * IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. SOME ROADS WITHIN RIVERVIEW PARK BECOME FLOODED INCLUDING STATE HIGHWAY 125 NEAR THE FAIRGROUNDS. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ OKC115-310953- /O.EXT.KTSA.FL.W.0020.130531T1516Z-130601T0417Z/ /QUAO2.1.ER.130531T1516Z.130531T1800Z.130531T2217Z.NO/ 853 PM CDT THU MAY 30 2013 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * FROM FRIDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM THURSDAY THE STAGE WAS 15.65 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 20.5 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. HOWEVER...ADDITIONAL RAINFALL ON FRIDAY AND FRIDAY NIGHT MAY CAUSE EXTENDED FLOODING ALONG THE SPRING RIVER NEAR QUAPAW AND UPDATED FORECASTS SHOULD BE MONITORED CLOSELY. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
780 WGUS84 KTSA 310947 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 447 AM CDT FRI MAY 31 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-311747- /O.CON.KTSA.FL.W.0020.130531T1516Z-130601T0417Z/ /QUAO2.1.ER.130531T1516Z.130531T1800Z.130531T2217Z.NO/ 447 AM CDT FRI MAY 31 2013 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 400 AM FRIDAY THE STAGE WAS 19.31 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 20.5 FEET BY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 20.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
216 WGUS84 KTSA 311326 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 826 AM CDT FRI MAY 31 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-312126- /O.EXT.KTSA.FL.W.0019.000000T0000Z-130603T1420Z/ /COMO2.2.ER.130530T2125Z.130601T1800Z.130603T0820Z.NO/ 826 AM CDT FRI MAY 31 2013 ...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE STAGE WAS 19.14 FEET. * FLOOD STAGE IS 15.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 20.9 FEET EARLY SATURDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. HOWEVER...HEAVY RAINFALL TODAY AND TONIGHT MAY CAUSE ADDITIONAL FLOODING ALONG THE NEOSHO RIVER NEAR COMMERCE. UPDATED FORECASTS SHOULD BE MONITORED CLOSELY. * IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING OCCURS. SOME ROADS WITHIN RIVERVIEW PARK BECOME FLOODED INCLUDING STATE HIGHWAY 125 NEAR THE FAIRGROUNDS. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ OKC115-311356- /O.CAN.KTSA.FL.W.0020.000000T0000Z-130601T0417Z/ /QUAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 826 AM CDT FRI MAY 31 2013 THE FLOOD WARNING IS CANCELLED FOR THE SPRING RIVER NEAR QUAPAW. * AT 700 AM FRIDAY THE STAGE WAS 19.11 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW CRESTED BELOW FLOOD STAGE AT 19.3 FEET. THE RIVER WILL REMAIN BELOW FLOOD STAGE AND THEREFORE THIS WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAINFALL TODAY AND TONIGHT MAY CAUSE ADDITIONAL FLOODING ALONG THE SPRING RIVER NEAR QUAPAW AND INTERESTED PARTIES SHOULD REMAIN ALERT FOR ANY NEW WARNINGS. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 30, 2:59 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 30, 2:59 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT THU MAY 30 2013
.DISCUSSION...
DISCRETE SUPERCELL THUNDERSTORMS ONGOING THIS AFTERNOON ACROSS
CENTRAL OKLAHOMA...EXTENDING INTO NORTHEAST OKLAHOMA. STORMS HAVE
DEVELOPED ALONG FRONT/DRY LINE AND CONVECTIVE OUTFLOW BOUNDARY
FROM THIS MORNINGS CONVECTION ACROSS FAR NORTHEAST OKLAHOMA.
ATMOSPHERE REMAINS VERY UNSTABLE ACROSS PORTIONS OF EASTERN
OKLAHOMA WITH MLCAPE VALUES AROUND 3000 J/KG. DEEP LAYER SHEAR
WILL REMAIN FAVORABLE FOR SUPERCELLS WITH THE THREAT FOR DAMAGING
WINDS/TORNADOES THROUGH THE EVENING HOURS AS LOW LEVEL WIND FIELDS
INCREASE. SEVERE THREAT SHOULD SLOWLY DIMINISH OVERNIGHT AS
ATMOSPHERE BEGINS TO STABILIZE WITH THUNDERSTORM ACTIVITY
REFOCUSING FURTHER NORTH ACROSS KANSAS/MISSOURI.
ANOTHER ROUND OF SIGNIFICANT SEVERE WEATHER IS EXPECTED AGAIN ON
FRIDAY AS CONDITIONS REMAIN FAVORABLE FOR SUPERCELLS. STORMS
SHOULD BECOME MORE LINEAR WITH TIME INTO FRIDAY NIGHT WITH THE
POTENTIAL FOR SIGNIFICANT FLOODING AS STRONG THUNDERSTORMS TRAIN
OVER THE SAME AREAS. FLOODING THREAT WILL LIKELY CONTINUE INTO
SATURDAY MORNING BEFORE CONVECTIVE LINE SHIFTS SOUTHEAST SATURDAY
AFTERNOON OR EVENING WITH FROPA.
MILD CONDITIONS EXPECTED BEHIND THE FRONT SUNDAY INTO THE EARLY
PART OF THE WEEK AS SURFACE HIGH PRESSURE BUILDS OVER THE SOUTHERN
PLAINS. THUNDERSTORM CHANCES WILL BEGIN TO INCREASE BY MID WEEK AS
ZONAL FLOW ALOFT BECOMES ESTABLISHED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 85 70 80 / 70 60 90 50
FSM 69 87 72 81 / 60 20 80 80
MLC 73 85 73 80 / 40 20 70 70
BVO 70 84 66 80 / 70 80 90 40
FYV 68 82 69 79 / 60 40 80 80
BYV 67 84 66 78 / 60 40 90 80
MKO 71 85 71 80 / 60 20 80 70
MIO 70 83 65 79 / 70 60 90 70
F10 72 85 72 79 / 50 20 80 70
HHW 72 87 73 83 / 30 10 40 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...05
LONG TERM....12Hazardous weather outlook, May 30, 12:58 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT THU MAY 30 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT THU MAY 30 2013
...SEVERE STORMS WITH SOME TORNADO POTENTIAL TONIGHT AND FRIDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....NORTHEAST OKLAHOMA.
ONSET...AFTER 4 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTH OF HIGHWAY 412 IN NORTHEAST OKLAHOMA.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SEVERE THUNDERSTORMS ARE LIKELY ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL ALL BE PRIMARY THREATS. STRONG AND LONG
TRACK TORNADOES WILL BE POSSIBLE. ISOLATED FLASH FLOODING WILL ALSO
BE A CONCERN.
THUNDERSTORMS HAVE BEEN ONGOING THROUGH THE DAY ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...WITH THE MOST VIGOROUS
DEVELOPMENT SEEN ACROSS PARTS OF NORTHEAST OKLAHOMA ALONG AN OUTFLOW
BOUNDARY FROM EARLIER CONVECTION. ADDITIONAL STORMS ARE DEVELOPING
ACROSS SOUTHWEST AND CENTRAL OKLAHOMA IN THE VICINITY OF THE
DRYLINE. INSTABILITY AND DEEP LAYER SHEAR ACROSS THE REGION ARE
SUPPORTIVE OF DISCRETE SUPERCELL DEVELOPMENT...ESPECIALLY WITH THE
DRYLINE STORMS. THE THREAT OF LONG TRACK TORNADOES WILL BE HIGHEST
WITH ANY STORMS THAT ARE ABLE TO ANCHOR TO THE AFOREMENTIONED
OUTFLOW BOUNDARY. THIS IS MOST LIKELY TO OCCUR ACROSS PARTS OF
NORTHEAST OKLAHOMA ALONG AND TO THE NORTH OF INTERSTATE
44...INCLUDING THE TULSA METRO AREA. STORMS WILL EVENTUALLY CONGEAL
INTO CLUSTERS OR LINES AND MOVE EAST INTO NORTHWEST ARKANSAS...AND
PERHAPS PARTS OF SOUTHEAST OKLAHOMA THIS EVENING.
PARTS OF NORTHEAST OKLAHOMA HAVE RECEIVED 3 TO 5 INCHES OF RAINFALL
IN THE PAST 18 HOURS...AND TRAINING OF STORMS OVER THESE SAME AREAS
COULD LEAD TO FLOODING LATER TODAY AND TONIGHT. THIS IS MOST LIKELY
TO OCCUR IN AREAS TO THE NORTH OF HIGHWAY 412.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY AFTERNOON...AND
INTO NORTHWEST ARKANSAS FRIDAY NIGHT...INTERACTING WITH A VERY
UNSTABLE AIRMASS OVER THE REGION. WINDS ALOFT WILL REMAIN FAVORABLE
FOR THE DEVELOPMENT OF ORGANIZED STORMS. EARLY IN THE EVENT THE
THREAT FOR VERY LARGE HAIL AND TORNADOES EXISTS...WITH A TRANSITION
TOWARD DAMAGING WINDS AND HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS
ALOFT WILL BE PARALLEL TO THE BOUNDARY...SUGGESTING THAT STORMS WILL
GROW INTO CLUSTERS AND TRAIN OVER THE SAME AREAS. WIDESPREAD
FLOODING WILL BECOME AN INCREASING CONCERN BECAUSE OF THIS...WITH
ISOLATED AREAS POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN
THROUGH SATURDAY MORNING.
THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.
ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF THUNDERSTORMS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD CONTINUE
TO MONITOR FORECASTS AND ONGOING WEATHER CONDITIONS DUE TO THE
EXPECTATION OF SEVERAL DAYS OF SEVERE WEATHER AND FLOODING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 30, 12:22 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT THU MAY 30 2013
ARZ020-029-301800-
FRANKLIN AR-SEBASTIAN AR-
1222 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN
AT 1222 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM URSULA TO FORT CHAFFEE TO 9 MILES SOUTH OF WASHBURN...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ALIX...CHARLESTON...BRANCH...URSULA...PETER
PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...WIEDERKEHR
VILLAGE...LAVACA...WASHBURN...FORT CHAFFEE...BLOOMER AND ETNA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
3523 9392 3523 9402 3514 9403 3514 9412
3510 9414 3518 9412 3536 9422 3538 9420
3538 9415 3539 9413 3551 9370 3538 9370
TIME...MOT...LOC 1722Z 252DEG 30KT 3532 9407 3521 9401
3505 9407Special weather statement, May 30, 12:27 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1227 PM CDT THU MAY 30 2013
ARZ029-301800-
SEBASTIAN AR-
1227 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
AT 1227 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF MANSFIELD...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...LIBERTY...CROSSROADS...
MILLTOWN...ARKOLA...HUNTINGTON...DAYTON...BURNVILLE AND MANSFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3514 9413 3510 9413 3510 9414 3507 9423
3500 9422 3494 9430 3495 9431 3505 9437
3523 9415 3514 9411
TIME...MOT...LOC 1727Z 230DEG 16KT 3503 9428Special weather statement, May 30, 12:55 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CDT THU MAY 30 2013
ARZ020-301830-
FRANKLIN AR-
1255 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
EASTERN FRANKLIN
AT 1255 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OZARK TO 3 MILES SOUTH OF ALIX...MOVING NORTHEAST AT
40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...ALIX...OZARK...DENNING...ALTUS...WATALULA AND WIEDERKEHR
VILLAGE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3557 9370 3538 9370 3536 9372 3536 9375
3539 9379 3554 9389 3563 9370 3558 9369
TIME...MOT...LOC 1755Z 247DEG 34KT 3553 9376 3540 9366Special weather statement, May 30, 1:33 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT THU MAY 30 2013
ARZ002-301930-
CARROLL AR-
133 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN CARROLL
AT 134 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OSAGE...MOVING
NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...DENVER...OSAGE...GREEN FOREST...DRYFORK...DELMAR...
RUDD...CONNOR...CARROLLTON...RULE AND COIN.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3612 9330 3612 9344 3617 9353 3651 9335
3650 9329 3612 9329
TIME...MOT...LOC 1834Z 218DEG 30KT 3619 9337Special weather statement, May 30, 2:43 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU MAY 30 2013
ARZ001-010-011-302030-
BENTON AR-MADISON AR-WASHINGTON AR-
243 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
EASTERN BENTON...NORTHWESTERN MADISON AND NORTHEASTERN
WASHINGTON
AT 243 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GREENLAND...
MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BLAND...SHADY GROVE...TUTTLE...MAYFIELD...WAR
EAGLE...MONTE NE...LOOKOUT...LARUE...WESLEY...HINDSVILLE...FORUM...
BEST...CLIFTY...FAYETTEVILLE...SPRINGDALE...ELKINS...FARMINGTON...
SULPHUR CITY...BLACK OAK...GREENLAND...GOSHEN...JOHNSON...SONORA...
HOBBS STATE PARK...WITHROW SPRINGS STATE PARK AND DRAKE FIELD
AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3639 9402 3621 9363 3592 9409 3601 9428
TIME...MOT...LOC 1943Z 225DEG 27KT 3601 9414Special weather statement, May 30, 3:24 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT THU MAY 30 2013
OKZ054>057-060-061-302130-
CRAIG OK-NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
324 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CRAIG...SOUTHERN NOWATA...CENTRAL OSAGE...NORTHWESTERN
ROGERS...NORTHERN TULSA AND WASHINGTON
AT 324 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF BARTLESVILLE TO 2 MILES SOUTH OF
AVANT TO 21 MILES WEST OF SKIATOOK...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
NOWATA...DELAWARE...LENAPAH...WATOVA...OOLOGAH...TALALA...AVANT...
WOLCO...SKIATOOK...COLLINSVILLE...BARTLESVILLE...VERA...RAMONA...
OCHELATA AND DEWEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.
LAT...LON 3658 9551 3634 9569 3625 9637 3644 9613
3681 9597 3692 9537
TIME...MOT...LOC 2024Z 249DEG 32KT 3671 9589 3647 9601
3627 9632The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 32 min |
| May 29, 7:33 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 57 min |
| May 29, 8:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Creek, Nowata, Osage, Rogers, Tulsa and 2 more | 57 min |
| May 29, 8:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| May 29, 9:13 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| May 29, 9:52 PM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| May 29, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| May 29, 11:04 PM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 29, 11:23 PM CDT | Special Weather Statement | TSA | Muskogee | 37 min |
| May 29, 11:46 PM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| May 30, 12:21 AM CDT | Special Weather Statement | TSA | Muskogee | 24 min |
| May 30, 12:28 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 32 min |
| May 30, 12:35 AM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Sequoyah | 25 min |
| May 30, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 60 min |
| May 30, 1:08 AM CDT | Special Weather Statement | TSA | Washington | 52 min |
| May 30, 2:36 AM CDT | Special Weather Statement | TSA | Muskogee | 39 min |
| May 30, 4:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| May 30, 4:58 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 62 min |
| May 30, 6:52 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 3 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Osage | 24 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 43 hr |
| May 30, 8:14 AM CDT | River Flood Warning | TSA | Tulsa | 42 hr |
| May 30, 8:19 AM CDT | River Flood Warning | TSA | Washington | 3 days |
| May 30, 8:19 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 4 days |
| May 30, 8:22 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 30, 8:39 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| May 30, 9:49 AM CDT | Special Weather Statement | TSA | Delaware | 41 min |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Ottawa | 6 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Adair | 48 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee | 35 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee, Delaware | 62 hr |
| May 30, 10:02 AM CDT | River Flood Watch | TSA | Cherokee | 48 hr |
| May 30, 10:41 AM CDT | Special Weather Statement | TSA | Osage, Washington | 49 min |
| May 30, 10:52 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 50 hr |
| May 30, 11:28 AM CDT | Special Weather Statement | TSA | Osage, Washington | 47 min |
| May 30, 11:35 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 40 min |
| May 30, 12:17 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 28 min |
| May 30, 12:25 PM CDT | Flash Flood Warning | TSA | Osage | 4 hr |
| May 30, 12:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 30, 1:24 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 36 min |
| May 30, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 61 min |
| May 30, 1:38 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 37 min |
| May 30, 1:51 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 39 min |
| May 30, 2:29 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 31 min |
| May 30, 2:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| May 30, 3:24 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 66 min |
| May 30, 3:27 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 63 min |
| May 30, 3:32 PM CDT | Tornado Warning | TSA | Creek, Pawnee | 58 min |
| May 30, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 47 min |
| May 30, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa | 62 min |
| May 30, 4:33 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 27 min |
| May 30, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa, Rogers | 54 min |
| May 30, 4:53 PM CDT | Special Weather Statement | TSA | Adair | 37 min |
| May 30, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 45 min |
| May 30, 5:06 PM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 84 min |
| May 30, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa, Wagoner | 61 min |
| May 30, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| May 30, 5:29 PM CDT | Special Weather Statement | TSA | Rogers | 46 min |
| May 30, 5:37 PM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| May 30, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 45 min |
| May 30, 6:08 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 6 more | 6 hr |
| May 30, 6:16 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 29 min |
| May 30, 6:18 PM CDT | Special Weather Statement | TSA | Pawnee | 27 min |
| May 30, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 56 min |
| May 30, 6:54 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 36 min |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.